# SDR AWXA200200617

- Difficulty date: July 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,034 hours, 48,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE AT THE COCKPIT ENTRANCE. MAINTENANCE REMOVED AND REPLACED BATTERIES FOR FORWARD EMERGENCY EXIT LIGHT, OPERATIONAL CHECK WAS GOOD.
